hcg in the middle of pct

Discussion in 'PCT - Post Cycle Therapy and Anti-E's' started by edgard, Oct 24, 2014.

  1. edgard

    edgard Senior Member

    Dec 19, 2012
    102
    1
    hello everyone, i finished a cycle of test p eq tbol and winni, im on week 5 of pct nolv clomid and aromaasin,i was using hcg during the cycle 250iu twice a week, and i have no libido even befor cycle during the cycle and in pct now, i feel my balls are not back to normal size is it a bad idea if i stoped clomid and nolvadex for few days and took a big shot of hcg lets say 2500iu and then back to nolv and clomid?
     
  2. jhotsauce7

    jhotsauce7 TID Board Of Directors

    Jan 18, 2011
    2,578
    474
    How did you dose your clomid.. And are you sure it's legit?
     
  3. Stevieboy347

    Stevieboy347 New Member

    Aug 16, 2013
    4
    1
    [FONT=Verdana, Arial, Tahoma, Calibri, Geneva, sans-serif]My personal opinion, if the shit is legit, is to take a decent dose of hcg then come off everything and take natural t boosters and drink shit loads of water. I'd be freaked the **** out if my libido went down the drain. Hope you sort it out man![/FONT]
     
  4. juced_porkchop

    juced_porkchop VIP Member

    Feb 15, 2012
    150
    17
    dont use HCG during PCT. if you are goign to do it then do a PCT after you finish it IMO
     
  5. edgard

    edgard Senior Member

    Dec 19, 2012
    102
    1
    i took clomid 150 first 3 days than 100 next 4 days than 50 and nolvadex started 40 for 15 days then 20 im still on it now,well im planning to come off steroids for good what are the chances to get back my libido back
     
  6. jhotsauce7

    jhotsauce7 TID Board Of Directors

    Jan 18, 2011
    2,578
    474
    150?! That's crazy high ... Should never need more than 100 for a couple days then 50/25 last couple weeks ... If you use HCG I Would do 2 -3 doses 2 days a part for a total of 5k iu then do 5-6 wk pct after
     
  7. brutus79

    brutus79 Senior Member

    Dec 27, 2013
    211
    62
    Is the clomid pharm or ugl?
     
  8. edgard

    edgard Senior Member

    Dec 19, 2012
    102
    1
    its pharm but i think its not real, i used to take clomid and feel its side effects and the acne and the bad taste of it but this one gives me none sides,so im focusing on nolvadex more gonna take it for 8 weeks
     
  9. Dking13

    Dking13 Member

    May 30, 2013
    91
    8
    Nolva killed my libido. When I got off it it came back in couple days
     
  10. IronCore

    IronCore Bigger Than MAYO - VIP

    Sep 9, 2010
    4,322
    1,541
    hCG is suppresive to your HTPA. If you take hCG during PCT you may as well stop doing PCT
     

Share This Page